# SDR DALA2024111911026

- Difficulty date: November 15, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 59,823 hours, 42,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON CUSP MEMBRANE AT STA 655 X=45 AND STA 674 X=46 IN CPAX. SUMMARY OF NRC 00405: CRACKS ON CUSP MEMBRANE AT STA 655 X=45 AND STA 674 X=46 IN CPAX WERE REPAIRED PER B717-200 SRM 53-00-55-2R PROCEDURE 4. PERFORM GVI EVERY C-CHECK PER B717 SRM 53-00-55-2R PROCEDURE 4 REPAIR 4 PAR 6. (LP #0662057)
